Anyone taking cyclosporine

Anyone taking cyclosporine

I take 100mg twice a day and sometimes more often than not it causes burning in my stomach. Anyone have any side effects?

A MyLupusTeam Member said:

I don't take that medication. Ask your doctor for another one that is gentle on your stomach. I take a cortesoid pill twice a day and it does not affect my stomach or I don't experience any side effects. Hopebr

posted 5 months ago
A MyLupusTeam Member said:

They should be giving you medicine to protect your stomach like Prilosic.

posted 5 months ago
A MyLupusTeam Member said:

I forget too i even went as far as put my alarm on the phone

posted 5 months ago
A MyLupusTeam Member said:

Hi
I haven’t but I may be starting soon. Do some research online you might find the answers your looking for. It is prescribed for different lupus conditions widely used and effective in most. I hope you find the answers you’re looking for.

posted 5 months ago
A MyLupusTeam Member said:

Lupus nephritis @A MyLupusTeam Member and they do i just forget to take it @susanmarinomcC

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in